# SDR CA970421040

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A37124420
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR HEAD BOLTS P/N 350A37-1244-20 AND 350A37-1245-20 FOUND CORRODED IN THRUST AREAS WHERE DRY LUBRICANT HAD WORN OFF.
